# SDR AALA971514

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND RIGHT WING FUSE MOUNTED LIGHT ASSY.  REMOVED LIGHTS ASSY BLENDED AREA TREAT PRIME AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3 PAGE 137 AND 51-10-2 PAGE 12 AND REINSTALLED LIGHT ASSY.  (M)
